# SDR CAL950841

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Part time: 65,768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND CORROSION ON FUSELAGE SKIN LAP JOINT AT STATION 500, STRINGER 26R.  THE AREA WAS REPAIRED IAW SRM 53-30-3, FIGURE 5.  (M)
